| Model Number |
EVOLUTR-26-US |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Hypernatremia (2242)
| Date of Event |
05/01/2026
Type of Reportable Event
Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 7 years and 2 months following the implantation of a transcatheter aortic valve, the patient was noted to be hypernatremic with sodium levels of 142,150, and 147 millimoles per litre (mmol/l).On the same day the patient was noted to be hypernatremic, the patient experienced cardiac arrest.Subsequently, the patient was administered vasopressor medication until their family decided to withdraw care.Ultimately, the patient died.